# SDR CA150731007

- Difficulty date: July 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 21,650 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3397 · Light System Wiring
- Part: Transistor
- Part number: MJ11016
- Condition: Burned
- Location: Cabin Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , FLIGHT CREW NOTICED THE ODOR OF ELECTRICAL SMOKE AND INFORMED THE TOWER OF THE SITUATION.  THE ACFT LANDED, TAXIED TO HANGAR AND SHUTDOWN.  AFTER CREW AND PASSENGER HAD LEFT THE AIRCRAFT, THE AIRPORT FIRE CREWS CHECKED FOR HOT SPOTS AND NONE WERE FOUND.  PILOT AND PRM WERE CALLED AND ADVISED OF THE SITUATION. IT WAS NOTED BY THE CREW THAT THE OVERHEAD LIGHTS/SIDE PANEL LIGHTS HAD FAILED. AIRCRAFT ELECTRICAL WIRING AND COMPONENTS IN THE COCKPIT WERE INSPECTED, 2 TRANSISTORS WERE FOUND TO BE BURNED.  THE TRANSISTORS Q8 FOR THE SIDE PANEL LIGHTS AND Q9 FOR THE OVERHEAD FLOOD LIGHTS WERE REPLACED, ALSO THE CIRCUIT BREAKER FOR THE SIDE PANEL LIGHTS.  SYSTEM WAS TESTED FOR OPERATION.
